I was on 50 Levo for 4 years, and had all kind of crazy side effects with it;
Extreme fatigue, racing heart beat and sometimes getting very slow, increased bp, tightness in the chest, severe headache, hot flashes, severe hair loss, legs` pain, ear tinnitus(hearing sounds like ringing in my ears), very dry skin, brain fog, very sleepy all the time even if I sleep 10 or 12 hours, I feel very cold most the times and I feel depressed and cry often.
My doctor kept saying that it is normal to feel like this and my body needs some time to adjust with levo and works well! He didn`t agree for any of the blood tests I asked for and finally I saw new doctor who said I was on overdose and now I am on 25 Levo.
Here is my blood tests;
FT3 ; 2.27pg/ml (2.1-3.8).
FT4; 12.15pmol (10.6-21.0)
TSH; 2.40 UI/ML (0.38-4.31)
Vit D; 3.0 (30-100PG/ML)
Zinc; 58 (17-195)
Folate; 4.9 (2-9ng/ml)
Calcium; 7.8mg/dl (8.6-10.2)
Ferritine; 29.62ng/ml (20-250ng/ml)
She said I have IBS/Irritable bowel syndrome and maybe other issues in my gut, considering I had lot of antibiotics in my childhood and after that.
I have removed half of my thyroid cause of goiter on 2010 and after that I started taking Levo, but I stopped taking it before seeing the new doctor(I haven`t taken it for 4 months and half and felt better than before). Now I am on 25 levo and so worried that I may get all the above side effects again.
Any thoughts or advice please!!!
Thank you for reading my post.